MAUDE Adverse Event Report: 3D DIAGNOSTIX INC. 3DDX DENTAL SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE

3D DIAGNOSTIX INC. 3DDX DENTAL SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE
Lot Number 631719
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the surgical guide case indicate taht it was an error during the guide's sleeving process.
 
Event or Problem Description
Doctor mentioned that the guide did not stop her for the pilot site and went way deeper than planned.

Brand Name
3DDX DENTAL SURGICAL GUIDE
Common Device Name
DENTAL IMPLANT SURGICAL GUIDE
Manufacturer (Section D)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer (Section G)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer Contact
ehab amin
24 denby rd
suite 148
allston, MA 02134
8668347925
MDR Report Key25111332
Report Number3011429437-2026-00002
Device Sequence Number16040974
Product Code NDP
UDI-Device Identifier00850073333020
UDI-Public00850073333020
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number631719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown